# SDR DALA2025011300306

- Difficulty date: July 19, 2023
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 96,467 hours, 45,016 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DAMAGES WERE FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #13 CORROSION ON SKIN AND FITTING BTW 8 TO 10 AND 3 TO 5 O CLOCK POSITION, HOLE #14 CORROSION ON FITTING BTW 2 TO 5 O CLOCK POSITION, HOLE #16 CORROSION ON SKIN BTW 6 TO 8 O CLOCK POSITION, HOLE #17 CORROSION ON SKIN BTW 7 TO 9 O CLOCK POSITION AND HOLE #18 CORROSION ON FITTING BTW 3 TO 5 O CLOCK POSITION IN REF. 5720-01100-05A JOB # 055-0001. CORRECTIVE ACTION: LH ENG DRAG FTG CLAMP-UP HOLES #13,#14,#16,#17 AND #18 WERE REPAIRED PER CARD 5720-01100-05A STEP14 PART (C)
